Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
On the Existence of Solutions of Equilibria in Lubricated Journal Bearings
Year:2009
Research Areas
  • Mathematics
Information
Abstract
The Existence of Solutions of Equilibria in Lubricated Journal Bearings is studied
International
Si
JCR
Si
Title
SIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISBN
0036-1410
Impact factor JCR
1,153
Impact info
Volume
40
Journal number
0
From page
2316
To page
2327
Month
JUNIO
Ranking
Participants
  • Autor: Jose Ignacio Tello Del Castillo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Modelos Matemáticos no Lineales
  • Departamento: Matemática Aplicada (E.U. Informática)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)